The Journal of Commutative Algebra publishes significant results in the area of commutative algebra and closely related fields including algebraic number theory, algebraic geometry, representation theory, semigroups and monoids. It also publishes substantial expository/survey papers as well as conference proceedings. Any person interested in editing such a proceeding should contact one of the managing editors.

Top downloads over the last seven days

Structure of general ideal semigroups of monoids and domainsAndreas ReinhartVolume 4, Number 3 (2012)
Idealization of a ModuleD. D. Anderson and M. WindersVolume 1, Number 1 (2009)
On the regularity of configurations of${\bf F}_q$-rational points in projective spaceE. Kunz and R. WaldiVolume 5, Number 2 (2013)
Open Problems on Syzygies and Hilbert FunctionsI. Peeva and M. StillmanVolume 1, Number 1 (2009)
Squarefree revlex idealsMarilena Crupi and Carmela FerròVolume 7, Number 1 (2015)
  • ISSN: 1939-2346 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2009--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/jca